# SDR FDEA201105031700

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182N16085
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONAL STAB CTR SECTION LOWER LT SPLICE STRAP SKIN AROUND RIB 2 AT S2 FOUND WITH CORROSION PRIOR TO PANEL INSTALLATION.  LT SPLICE PLATE REPLACED IAW EA F-5510-149209. REPAIR IS CLASSIFIED AS MAJOR.
